Alert archive / Florida / Freeze Warnings in 2017

Freeze Warning 4, NWS Tallahassee, FL

March 16, 20177 counties in Florida

NWS Tallahassee, FL issued this freeze warning at Mar 16, 2017, 2:51 PM EDT for 7 counties in Florida. It took effect at Mar 17, 2017, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2017, 2:51 PM EDT (18:51 UTC)
In effect from
Mar 17, 2017, 3:00 AM EDT
Expired
Mar 17, 2017, 9:00 AM EDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 65 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2257 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

353 
WWUS72 KTAE 161851
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
251 PM EDT Thu Mar 16 2017


FLZ017>019-027>029-034-128-134-171300-
/O.NEW.KTAE.FZ.W.0004.170317T0700Z-170317T1300Z/
Leon-Inland Jefferson-Madison-Inland Wakulla-Inland Taylor-
Lafayette-Inland Dixie-Coastal Taylor-Coastal Dixie-
Including the cities of Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Bethel, Hilliardville, 
Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, 
Carbur, Econfina, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, 
Horseshoe Beach, Jena, Shired Island, and Suwannee
251 PM EDT Thu Mar 16 2017

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from 3 AM to 9 AM EDT Friday. 

* TEMPERATURE...Lows 30 to 32 degrees.

* DURATION...Freezing temperatures for 2 to 4 hours.

* IMPACTS...Cold temperatures may damage or kill crops and
  sensitive vegetation. Areas of frost may also occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ065>069-FLZ007>016-026-115-118-127-GAZ120>131-142>148-155>161-
171300-
/O.NEW.KTAE.FR.Y.0001.170317T0700Z-170317T1300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Liberty-Coastal Franklin-
Coastal Jefferson-Coastal Wakulla-Quitman-Clay-Randolph-Terrell-
Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-
Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas-
Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Sweetwater, Apalachicola, Apalachicola Airport, 
Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, 
Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek,
Crossroads, Georgetown, Hatcher, Wire Bridge, Union, 
Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, 
Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, 
Cuthbert, Peterson Hill, Shivers Mill, Springvale, 
Springvale Station, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, 
Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Forrester, 
Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, 
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
251 PM EDT Thu Mar 16 2017 /151 PM CDT Thu Mar 16 2017/

...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT
/8 AM CDT/ FRIDAY...

The National Weather Service in Tallahassee has issued a Frost
Advisory, which is in effect from 3 AM EDT /2 AM CDT/ to 9 AM EDT
/8 AM CDT/ Friday. 

* TEMPERATURE...Lows 33 to 37 degrees.

* IMPACTS...Frost may damage or kill crops and tender vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

DVD
2 follow-up statements
223 
WWUS72 KTAE 170700
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
300 AM EDT Fri Mar 17 2017

...FREEZE WARNING IN EFFECT THROUGH 9 AM EDT FRIDAY...

FLZ017>019-027>029-034-128-134-171300-
/O.CON.KTAE.FZ.W.0004.000000T0000Z-170317T1300Z/
Leon-Inland Jefferson-Madison-Inland Wakulla-Inland Taylor-
Lafayette-Inland Dixie-Coastal Taylor-Coastal Dixie-
Including the cities of Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Bethel, Hilliardville, 
Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, 
Carbur, Econfina, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, 
Horseshoe Beach, Jena, Shired Island, and Suwannee
300 AM EDT Fri Mar 17 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...Lows 30 to 32 degrees.

* DURATION...Freezing temperatures for 2 to 4 hours.

* IMPACTS...Cold temperatures may damage or kill crops and 
  sensitive vegetation. Areas of frost may also occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ065>069-FLZ007>016-026-115-118-127-GAZ120>131-142>148-155>161-
171300-
/O.CON.KTAE.FR.Y.0001.000000T0000Z-170317T1300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Liberty-Coastal Franklin-
Coastal Jefferson-Coastal Wakulla-Quitman-Clay-Randolph-Terrell-
Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-
Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas-
Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Sweetwater, Apalachicola, Apalachicola Airport, 
Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, 
Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek,
Crossroads, Georgetown, Hatcher, Wire Bridge, Union, 
Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, 
Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, 
Cuthbert, Peterson Hill, Shivers Mill, Springvale, 
Springvale Station, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, 
Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Forrester, 
Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, 
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
300 AM EDT Fri Mar 17 2017 /200 AM CDT Fri Mar 17 2017/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* TEMPERATURE...Lows 33 to 37 degrees.

* IMPACTS...Frost may damage or kill crops and tender vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
711 
WWUS72 KTAE 170704 CCA
NPWTAE

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Tallahassee FL
304 AM EDT Fri Mar 17 2017

...FREEZE WARNING IN EFFECT THROUGH 9 AM EDT TODAY...

FLZ017>019-027>029-034-128-134-171300-
/O.CON.KTAE.FZ.W.0004.000000T0000Z-170317T1300Z/
Leon-Inland Jefferson-Madison-Inland Wakulla-Inland Taylor-
Lafayette-Inland Dixie-Coastal Taylor-Coastal Dixie-
Including the cities of Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Bethel, Hilliardville, 
Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, 
Carbur, Econfina, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, 
Horseshoe Beach, Jena, Shired Island, and Suwannee
304 AM EDT Fri Mar 17 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...Lows 30 to 32 degrees.

* DURATION...Freezing temperatures for 2 to 4 hours.

* IMPACTS...Cold temperatures may damage or kill crops and 
  sensitive vegetation. Areas of frost may also occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ065>069-FLZ007>016-026-115-118-127-GAZ120>131-142>148-155>161-
171300-
/O.CON.KTAE.FR.Y.0001.000000T0000Z-170317T1300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Liberty-Coastal Franklin-
Coastal Jefferson-Coastal Wakulla-Quitman-Clay-Randolph-Terrell-
Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-
Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas-
Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Sweetwater, Apalachicola, Apalachicola Airport, 
Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, 
Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek,
Crossroads, Georgetown, Hatcher, Wire Bridge, Union, 
Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, 
Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, 
Cuthbert, Peterson Hill, Shivers Mill, Springvale, 
Springvale Station, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, 
Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Forrester, 
Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, Red Rock, 
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, 
Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, 
Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, 
Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
304 AM EDT Fri Mar 17 2017 /204 AM CDT Fri Mar 17 2017/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* TEMPERATURE...Lows 33 to 37 degrees.

* IMPACTS...Frost may damage or kill crops and tender vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Mar 16, 2:36 PM EDT, 15 minutes earlier.

Area forecast discussion, Mar 16, 2:36 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
236 PM EDT Thu Mar 16 2017

.NEAR TERM [Through Tonight]...

Surface high pressure will be the dominate feature overnight. With
the center of the high near the area, winds will likely go calm
tonight under mostly clear skies. There is some cloud cover just
west of the area, but that is currently expected to thin out and
diminish as it moves into our area. Assuming that occurs, this is
expected to allow for good radiational cooling conditions with
one more night of frost and freeze conditions across a large
portion of the area. The official forecast went close to the
cooler MOS guidance given the expected radiational cooling
conditions.

.SHORT TERM [Friday Through Saturday Night]...

Broad upper level troughing will remain stagnant over the eastern
third of the CONUS through much of the period, with surface high
pressure dominating the tri-state region's weather through early
Saturday. Quiet weather, clear skies and near seasonal
temperatures will prevail through the end of the work week.

Another upper level low will traverse the Great Lakes region
Saturday, with the associated trailing cold front moving through the
region during the daytime. Guidance continues to show meager
moisture associated with this feature, keeping shower chances low
and confined to the northern borders of the forecast area at this
time. Temperatures ahead of the front Saturday will rise above
average levels once again, with highs in the mid to upper 70s and
lows in the upper 40s to low 50s.

.LONG TERM [Sunday Through Thursday]...

Relatively dry northwesterly flow aloft and surface high pressure
will prevail through the early part of the work week in the wake of
Saturday's weak cold front. Quiet weather is expected. Expect
temperatures to rise from seasonal levels on Sunday to above average
once again during the week. Another weak system and associated cold
front is expected to affect portions of the region in the mid-week
timeframe, yielding an increase in clouds, low end chances for
showers, and a slight cooldown.

&&

.AVIATION [Through 18Z Friday]...

VFR conditions are expected to prevail through the period with
light winds.

&&

.MARINE...

Winds of 10 to 15 knots will be common across all marine zones
through the end of the weekend, with a brief period of cautionary
winds possible behind a cold front Saturday night. Seas will
generally range from 1 to 2 feet, with 2 to 3 feet possible Saturday
night through Sunday. Winds generally 10 knots or less and light
seas expected for the start of the week.

&&

.FIRE WEATHER...

Critical minimum relative humidity values will continue across the
eastern half of the Tri-State region on Friday with moisture
increasing from west to east Friday night and Saturday. Winds will
be light and below red flag criteria Friday as high pressure
continues to dominate across the southeast US with speeds increasing
somewhat on Saturday as high pressure moves eastward and a cold
front moves into the southeast states.

&&

.HYDROLOGY...

Rainfall chances are low through the next 7 days, with no impactful
rainfall expected. Rivers and streams will remain below action
stage.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   31  71  43  78  50 /   0   0   0   0   0
Panama City   40  69  53  76  56 /   0   0   0   0   0
Dothan        36  69  48  76  48 /   0   0   0  10   0
Albany        34  68  45  76  46 /   0   0   0  10   0
Valdosta      33  72  43  77  49 /   0   0   0   0   0
Cross City    30  72  43  74  51 /   0   0   0   0   0
Apalachicola  40  68  50  76  56 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Frost Advisory from 3 AM EDT /2 AM CDT/ to 9 AM EDT /8 AM CDT/
     Friday for Calhoun-Central Walton-Coastal Franklin-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Jackson-Liberty-North Walton-
     Washington.

     Freeze Warning from 3 AM to 9 AM EDT Friday for Coastal Dixie-
     Coastal Taylor-Inland Dixie-Inland Jefferson-Inland Taylor-
     Inland Wakulla-Lafayette-Leon-Madison.

GA...Frost Advisory from 3 AM to 9 AM EDT Friday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Frost Advisory from 2 AM to 8 AM CDT Friday for Coffee-Dale-
     Geneva-Henry-Houston.

GM...None.

&&

NEAR TERM...DVD
SHORT TERM...Pullin
LONG TERM...Pullin
AVIATION...DVD
MARINE...Pullin
FIRE WEATHER...Scholl
HYDROLOGY...Pullin

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:51 PM EDTFrost AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 5 more18 hr

Nearby

Freeze Warnings in Florida, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.